G. Birkho, Lattice theory, Vol. 25, American Mathematical Soc. (1940).
 C. C. Chang, Algebraic analysis of many valued logics, Transactions of the American Mathematical society Vol. 88 No. 2 (1958), pp. 467-490.
 R. Cignoli and A. T. Torrell, Boolean products of MV-algebras: hypernormal MV-algebras, Journal of mathematical analysis and applications Vol. 199 No. 3 (1996), pp. 637-653.
 L. C. Ciungu, Classes of residuated lattices, Annals of the University of Craiova Mathematics and Computer Science Series Vol. 33 (2006), pp. 189-207.
 W. H. Cornish, Normal lattices, Journal of the Australian Mathematical Society Vol. 14 No. 2 (1972), pp.200-215.
 W. H. Cornish, Annulets and -ideals in a distributive lattice, Journal of the Australian Mathematical Society Vol. 15 No. 1 (1973), pp. 70-77.
 A. Di Nola and S. Sessa, On MV-algebras of continuous functions, in Non-classical Logics and Their Applications to fuzzy Subsets, Springer, (1995), pp. 23-32.
 N. Galatos, P. Jipsen, T. Kowalski and H. Ono, Residuated lattices: an algebraic glimpse at substructural logics, Vol. 151, Elsevier (2007).
 L. Gillman and M. Jerison, Rings of continuous functions, Courier Dover Publications (2017).
 G. Gratzer, Lattice theory: Foundation, Springer Science & Business Media (2011).
 G. Gratzer and E. T. Schmidt, On a problem of mh stone, Acta Mathematica Hungarica Vol. 8 No. 3-4 (1957), pp. 455-460.
 T. Katrinak, Remarks on stone lattices I,(russian) math, Fyz. Casopis Vol. 16 (1966), pp. 128.
 S. Rasouli, Generalized co-annihilators in residuated lattices, Annals of the University of Craiova Mathematics and Computer Science Series Vol. 45 No. 2 (2018a), pp. 190-207.
 S. Rasouli, Heyting, Boolean and Pseudo-MV lters in residuated lattices, J. Multiple Valued Log. Soft Comput. Vol 31 No 4 (2018b), pp. 287-322.
 S. Rasouli, The going-up and going-down theorems in residuated lattices, Soft Computing Vol. 23 No. 17 (2019), pp. 7621-7635.
 S. Rasouli, Quasicomplemented residuated lattices, Soft Computing Vol. 24 (2020), pp. 6591-6602.
 S. Rasouli and B. Davvaz, An investigation on boolean prime lters in BL-algebras, Soft Computing Vol. 19 No. 10 (2015), pp. 2743-2750.
 S. Rasouli and A. Dehghani, Topological residuated lattices, Soft Computing Vol. 24 No. 5 (2020), pp. 3179-3192.
 S. Rasouli and M. Kondo, n-normal residuated lattices, Soft Computing Vol. 24 No. 1 (2020), pp. 247-258.
 S. Rasouli and A. Radfar, PMTL lters, Rl lters and PBL lters in residuated lattices, Journal of Multiple Valued Logic and Soft Computing Vol. 29 No. 6 (2017), pp. 551-576.
 H. P. Sankappanavar and S. Burris, A course in universal algebra, Graduate Texts Math 78 (1981).
 T. Speed, Some remarks on a class of distributive lattices, Journal of the Australian Mathematical Society Vol. 9 No. 3-4 (1969a), pp. 289-296.
 T. Speed, Two congruences on distributive lattices, Bulletin de la Societe Royale des Sciences de Liege (1969b).
 J. Varlet, Contribution a l'etude des treillis pseudocomplementes et des treillis de Stone, Siege de la societe:Universite (1963).
 J. Varlet, A generalization of the notion of pseudo-complementedness, Bull. Soc. Roy. Sci. Liege Vol. 37 (1968), pp. 149-158.